MathSciNet Relay Station
MathSciNet bibliographic data
MR728358 46G20 (32A10)
Alencar, Raymundo; Aron, Richard M.; Dineen, Seán A reflexive space of holomorphic functions in infinitely many variables. Proc. Amer. Math. Soc. 90 (1984), no. 3, 407–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement